Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 40, NWS Wilmington, OH

May 14, 2018Hocking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 14, 2018, 2:10 PM EDT for Hocking County, Ohio. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2018, 2:10 PM EDT (18:10 UTC)
Expired
May 14, 2018, 2:45 PM EDT
In force
35 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Hocking County, OH

The radar

The Cincinnati radar (KILN), 126 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 2:18 PM EDTTSTM WND DMGMurray City, OHTREES DOWN IN MURRAY CITY. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
655 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

740 
WUUS51 KILN 141810
SVRILN
OHC073-141845-
/O.NEW.KILN.SV.W.0040.180514T1810Z-180514T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
210 PM EDT MON MAY 14 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Hocking County in central Ohio...

* Until 245 PM EDT.

* At 209 PM EDT, severe thunderstorms were located along a line
  extending from near Shawnee to 6 miles north of Hocking Hills State
  Park, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines. 

* Locations impacted include...
  Logan, Nelsonville, Starr, Murray City, Gibisonville, Ilesboro,
  Haydenville, Lake Logan State Park, Enterprise, Union Furnace,
  Rockbridge, Oreville and Carbon Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8250
      3956 8264 3956 8262 3958 8262 3963 8238
      3960 8238 3959 8226 3956 8226 3956 8216
TIME...MOT...LOC 1809Z 292DEG 22KT 3959 8226 3953 8256 

HAIL...1.00IN
WIND...60MPH
 
$$

Haines
5 follow-up statements
789 
WWUS51 KILN 141819
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
219 PM EDT MON MAY 14 2018

OHC073-141845-
/O.CON.KILN.SV.W.0040.000000T0000Z-180514T1845Z/
Hocking OH-
219 PM EDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR CENTRAL HOCKING COUNTY...

At 217 PM EDT, severe thunderstorms were located along a line
extending from near Shawnee to near Hocking Hills State Park, moving
east at 25 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Law enforcement reported numerous trees down around 
         Lancaster, OH.

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Logan, Nelsonville, Starr, Murray City, Enterprise, Ilesboro, Union
Furnace, Haydenville, Lake Logan State Park, Oreville and Carbon
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8250
      3954 8255 3958 8252 3962 8240 3960 8238
      3959 8226 3956 8226 3956 8216
TIME...MOT...LOC 1817Z 292DEG 22KT 3957 8221 3951 8251 

HAIL...0.88IN
WIND...60MPH
 
$$

Haines
249 
WWUS51 KILN 141825
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
225 PM EDT MON MAY 14 2018

OHC073-141845-
/O.CON.KILN.SV.W.0040.000000T0000Z-180514T1845Z/
Hocking OH-
225 PM EDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR EASTERN HOCKING COUNTY...

At 225 PM EDT, severe thunderstorms were located along a line
extending from near Shawnee to near Logan, moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Law enforcement reported numerous trees down around 
         Lancaster, OH.

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Logan, Nelsonville, Starr, Murray City, Union Furnace, Haydenville,
Oreville and Carbon Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8242
      3950 8246 3962 8240 3960 8238 3959 8226
      3956 8226 3956 8216
TIME...MOT...LOC 1825Z 292DEG 22KT 3956 8216 3950 8246 

HAIL...0.75IN
WIND...60MPH
 
$$

Haines
220 
WWUS51 KILN 141829
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
229 PM EDT MON MAY 14 2018

OHC073-141845-
/O.CON.KILN.SV.W.0040.000000T0000Z-180514T1845Z/
Hocking OH-
229 PM EDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR EASTERN HOCKING COUNTY...

At 229 PM EDT, severe thunderstorms were located along a line
extending from near Glouster to near Logan, moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Law enforcement reported numerous trees down around 
         Lancaster, OH.

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Nelsonville, Murray City, Haydenville, Oreville and Carbon Hill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3947 8217 3947 8228 3942 8229 3945 8233
      3952 8236 3960 8234 3959 8226 3956 8226
      3956 8216
TIME...MOT...LOC 1829Z 292DEG 22KT 3955 8213 3949 8243 

HAIL...0.75IN
WIND...60MPH
 
$$

Haines
581 
WWUS51 KILN 141835
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
235 PM EDT MON MAY 14 2018

OHC073-141845-
/O.CON.KILN.SV.W.0040.000000T0000Z-180514T1845Z/
Hocking OH-
235 PM EDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR EAST CENTRAL HOCKING COUNTY...

At 235 PM EDT, severe thunderstorms were located along a line
extending from near Glouster to near Logan, moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Law enforcement reported numerous trees down around 
         Lancaster, OH.

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Nelsonville, Murray City and Carbon Hill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3947 8217 3947 8228 3956 8226 3956 8216
TIME...MOT...LOC 1835Z 292DEG 22KT 3954 8209 3948 8239 

HAIL...0.75IN
WIND...60MPH
 
$$

Haines
471 
WWUS51 KILN 141838
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
238 PM EDT MON MAY 14 2018

OHC073-141847-
/O.EXP.KILN.SV.W.0040.000000T0000Z-180514T1845Z/
Hocking OH-
238 PM EDT MON MAY 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOCKING COUNTY
WILL EXPIRE AT 245 PM EDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3947 8217 3947 8228 3956 8226 3956 8216
TIME...MOT...LOC 1837Z 292DEG 22KT 3954 8208 3948 8238 

$$

Haines

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 2:01 PM EDT, 9 minutes earlier.

Area forecast discussion, May 14, 2:01 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
201 PM EDT Mon May 14 2018

.SYNOPSIS...
A frontal boundary will remain in the vicinity of the Ohio Valley
through the next several days. This will lead to occasional chances
for showers and thunderstorms. Temperatures will remain above normal
through the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A series of convective complexes are progressing eastward
across the southern Great Lakes this morning along and north of
a semi stationary boundary across northern Indiana and northern
Ohio. An outflow boundary from this activity is evident on both
visible satellite and radar imagery pushing down into far
northwest portions of our fa. These complexes are forecast to
slide east southeast along the main boundary through this
afternoon, likely skirting our far north and northeast, but the
bulk of them should mainly remain to our north and east. Will
go ahead and nudge up pops across our northern areas through
early afternoon to account for this activity.

Meanwhile, to the south of the main boundary, across most of
our area, we will destabilize nicely once again through this
afternoon as temperatures push into the mid to upper 80s.
However, warm air at and below 700 mb will also result in some
capping concerns through the afternoon hours. Would expect the
best chance for development to be across our northern areas
where remnant boundaries from this morning convection may help
initiate some development and where the cap should be the
weakest. Given the instability, some severe threat will exist,
primarily across our north, closer to the better shear
associated with the main boundary. Damaging winds look to be
the primary threat with an additional lower hail threat with
some of the stronger updrafts.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Given the challenges in the near term, it is even harder to make
a specific convective forecast going into the next 24-36 hours,
so an overall focus will be kept on the big picture. The
meandering front will still be in the area, keeping at least
some chance for convective development going on Monday night and
into Tuesday morning. Of greater interest is the fact that there
may actually be a forward-moving segment of the front (basically
as a cold front with an associated mid-level shortwave) moving
toward the ILN CWA during the afternoon. Will thus focus PoPs
ahead of this feature, which matches nicely with the diurnal
cycle. The shear and instability setups are pretty similar to
the past few days, suggesting at least a marginal severe threat
will exist.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Frontal boundary will slowly sag back south toward the Ohio River
Tuesday night. A chance of showers and thunderstorms will continue
into the evening hours, with probabilities decreasing overnight due
to diurnal cooling.

On Wednesday, frontal boundary will remain quasi-stationary along
the Ohio River. Diurnal instability will bring the highest threat
for showers/storms along and south of the Ohio River diurnal peak
heating and into the evening hours.

For Wednesday night into Thursday, the threat for showers/storms
will continue with the greatest chance in the southeast CWFA on
Thursday where some upper level support can be expected with the
approach of a broad mid level trough from the west/southwest.

As we head into Friday/Friday night , energy/moisture from the
southeast U.S. will have merged with overall broad mid level trough
as it moves east/northeast through the Ohio Valley. This will likely
be the highest probability for showers/storms in the extended.

Some timing issues remain on how fast the broad mid level trough
will exit by Saturday. As such, have kept the chance of
showers/storms lingering into Saturday.

By the end of the extended, it appears that stronger energy will be
digging southeast into the Great Lakes and Ohio Valley Sunday into
Monday with a more bona fide cold front pushing through the region.
Will keep a chance of showers and thunderstorms in the forecast for
Sunday ahead of the front.

As for temperatures, upper 70s to lower 80s Wednesday and Thursday
will cool into the mid/upper 70s on Friday due to more clouds/pcpn.
Lower to mid 80s will return for the weekend. Lows will mostly be in
the 60s with a few upper 50s possible across the far north. Overall,
above normal conditions through the period.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Widespread convection is continuing to push east southeast
across central Ohio but it looks like it has all moved away of
the TAF sites attm. A trailing boundary is pushing south across
southern Ohio. Behind the boundary, winds have gone northerly
and allowed for some stabilization of the airmass. This boundary
should push south of KLUK/KCVG within the next hour or so and
should help limit redevelopment through the remainder of the
day. Additional storms are forecast to develop back to the
northwest toward northern Illinois later this afternoon. This is
forecast to move southeast toward our area early this evening
but weaken heading into tonight. Suppose some of this could
approach the northern TAF sites but think chance is low enough
to maintain a dry forecast. The lingering frontal boundary will
be situated across the area again through the day on Tuesday.
This will likely allow for some additional scattered
thunderstorm development, primarily through the afternoon hours
on Tuesday.

OUTLOOK...Chances for thunderstorms will exist at times through
Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hatzos
NEAR TERM...JGL
SHORT TERM...Hatzos
LONG TERM...Hickman
AVIATION...JGL
Hazardous weather outlook, May 14, 12:37 PM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1237 PM EDT Mon May 14 2018

INZ050-OHZ026-034-035-042>046-051>056-060>065-071>074-080-082-151100-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-
Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery-
Greene-Fayette OH-Pickaway-Fairfield-Warren-Clinton-Ross-Hocking-
Highland-Pike-
1237 PM EDT Mon May 14 2018

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms will be possible, mainly through mid
afternoon. There will be the potential for a few strong to severe
storms, with a primary threat of damaging winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Showers and thunderstorms are expected on Tuesday, especially in the
afternoon and evening. There is the potential for a few severe
storms, capable of large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ058-059-066-073>075-080-KYZ089>100-OHZ070-077>079-081-088-151100-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Butler-Hamilton-Clermont-Brown-Adams-Scioto-
1237 PM EDT Mon May 14 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, South
Central Ohio and Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Showers and thunderstorms are expected on Tuesday, especially in the
afternoon and evening. There is the potential for a few severe
storms, capable of large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 14, 1:01 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
101 PM EDT MON MAY 14 2018

OHZ054-055-063>065-074-141745-
Fairfield OH-Fayette OH-Madison OH-Franklin OH-Hocking OH-
Pickaway OH-
101 PM EDT MON MAY 14 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
FRANKLIN...SOUTHWESTERN FAIRFIELD...NORTHEASTERN FAYETTE...
NORTHWESTERN HOCKING...PICKAWAY AND SOUTHEASTERN MADISON COUNTIES
UNTIL 145 PM EDT...

At 101 PM EDT, radar indicated strong thunderstorms along a line
extending from near Grove City to near Mount Sterling to near
Jeffersonville, moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Columbus, Lancaster, Grove City, Circleville, Ashville, Mount
Sterling, South Bloomfield, Williamsport, Logan Elm Village,
Hide-A-Way Hills, Commercial Point, Royalton, Fox, Amanda,
Stoutsville, Sugar Grove, Harrisburg, Tarlton, Orient and Lockbourne.

This includes I-71 in Ohio between mile markers 73 and 100.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3962 8238 3954 8260 3953 8315 3969 8352
      3978 8333 3993 8321
TIME...MOT...LOC 1701Z 281DEG 28KT 3986 8314 3974 8322 3970 8348

Haines
Local storm report, May 14, 1:09 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
109 PM EDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     TSTM WND GST     KCMH JOHN GLENN APT     40.00N 82.89W
05/14/2018  M51 MPH          FRANKLIN           OH   ASOS

&&

BC
Local storm report, May 14, 1:10 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
110 PM EDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND GST     KTZR BOLTON FIELD       39.90N 83.14W
05/14/2018  M49 MPH          FRANKLIN           OH   AWOS

&&

CH
Local storm report, May 14, 1:35 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
135 PM EDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     TSTM WND DMG     3 SW NEWARK             40.03N 82.44W
05/14/2018                   LICKING            OH   TRAINED SPOTTER

            SHINGLES BLOWN OFF ROOF. TIME ESTIMATED FROM RADAR.

&&

CH
Special weather statement, May 14, 1:44 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
144 PM EDT MON MAY 14 2018

OHZ064-065-073-074-141815-
Fairfield OH-Ross OH-Hocking OH-Pickaway OH-
144 PM EDT MON MAY 14 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
FAIRFIELD...SOUTHWESTERN HOCKING...SOUTHERN PICKAWAY AND NORTHEASTERN
ROSS COUNTIES UNTIL 215 PM EDT...

At 143 PM EDT, radar indicated strong thunderstorms along a line
extending from near Hide-A-Way Hills to Williamsport, moving east at
25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...

Locations impacted include...
Circleville, Kingston, Williamsport, Hocking Hills State Park, Logan
Elm Village, Stoutsville, Laurelville, Adelphi, Tarlton, Buena Vista
in Hocking County, Whisler, South Bloomingville, Pickaway County
Airport, State Route 138 at US Route 22, Hallsville and
Andersonville.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3939 8252 3937 8252 3937 8263 3936 8264
      3937 8275 3935 8275 3935 8290 3959 8320
      3962 8268 3940 8249
TIME...MOT...LOC 1743Z 285DEG 23KT 3961 8251 3958 8311

Haines
Local storm report, May 14, 2:02 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
202 PM EDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     HAIL             4 SW BREMEN             39.66N 82.48W
05/14/2018  E0.75 INCH       HOCKING            OH   PUBLIC

&&

CH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:03 PM EDTSpecial Weather StatementILNHocking27 min
May 13, 8:05 PM EDTSpecial Weather StatementILNHocking10 min
May 13, 8:15 PM EDTSpecial Weather StatementILNButler30 min
May 13, 8:33 PM EDTSevere Thunderstorm WarningILNButler, Preble31 min
May 13, 9:00 PM EDTSpecial Weather StatementILNClinton30 min
May 13, 9:04 PM EDTSpecial Weather StatementILNButler26 min
May 13, 9:17 PM EDTSpecial Weather StatementILNFayette28 min
May 13, 9:28 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland, Ross14 min
May 13, 9:33 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Pickaway, Ross29 min
May 13, 9:38 PM EDTSpecial Weather StatementILNClinton37 min
May 13, 9:40 PM EDTSpecial Weather StatementILNPreble35 min
May 13, 9:54 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren12 min
May 13, 10:01 PM EDTSpecial Weather StatementILNRoss29 min
May 13, 10:13 PM EDTSpecial Weather StatementILNFayette47 min
May 13, 10:43 PM EDTSpecial Weather StatementILNRoss32 min
May 14, 10:54 AM EDTSpecial Weather StatementILNMercer36 min
May 14, 11:31 AM EDTSpecial Weather StatementILNAuglaize, Hardin, Logan, Shelby29 min
May 14, 11:53 AM EDTSpecial Weather StatementILNDelaware, Union22 min
May 14, 12:12 PM EDTSpecial Weather StatementILNDelaware, Union33 min
May 14, 12:21 PM EDTSpecial Weather StatementILNLicking24 min
May 14, 12:25 PM EDTSpecial Weather StatementILNChampaign, Franklin, Madison50 min
May 14, 12:28 PM EDTSevere Thunderstorm WarningILNLicking16 min
May 14, 12:39 PM EDTSpecial Weather StatementILNLicking36 min
May 14, 12:49 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking41 min
May 14, 12:53 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking, Licking, Madison52 min
May 14, 1:01 PM EDTSpecial Weather StatementILNPickaway44 min
May 14, 1:23 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking52 min
May 14, 1:27 PM EDTSevere Thunderstorm WarningILNLicking18 min
May 14, 1:44 PM EDTSpecial Weather StatementILNPickaway31 min
May 14, 2:04 PM EDTAreal Flood AdvisoryILNFairfield, Hocking86 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.